# SDR 08FDEA02841

- Difficulty date: July 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 6523555
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740 BULKHEAD LOWER FWD SURFACE, ANGLE LBL 4.5 TO RBL 4.5, WL 146.5 HAS CORROSION ON AFT SURFACE FABRICATED NEW ANGLE REF SRM 51-10-2 PG 2, DWR 65-23555.  TREATED AND PRIMED REF 51-10-2 PG 2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
